CSpace

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
anewapriorierrorestimateofnonconformingfiniteelementmethods 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 5, 页码: 887
Authors:  Hu Jun;  Ma Rui;  Shi Zhongci
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
THE BEST L2 NORM ERROR ESTIMATE OF LOWER ORDERFINITE ELEMENT METHODS FOR THE FOURTH ORDERPROBLEM 期刊论文
Journal of Computational Mathematics, 2012, 卷号: 30, 期号: 5, 页码: 449
Authors:  Hu Jun;  Shi Zhongci
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
ON EXTRAPOLATION CASCADIC MULTIGRID METHOD 期刊论文
Journal of Computational Mathematics, 2011, 卷号: 29, 期号: 6, 页码: 684
Authors:  Chen Chuanmiao;  Shi Zhongci;  Hu Hongling
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ADAPTIVE QUADRILATERAL AND HEXAHEDRAL FINITE ELEMENT METHODS WITH HANGING NODES AND CONVERGENCE ANALYSIS 期刊论文
Journal of Computational Mathematics, 2010, 卷号: 28, 期号: 5, 页码: 621
Authors:  Zhao Xuying;  Mao Shipeng;  Shi Zhongci
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
alumpedmassfiniteelementmethodforvibrationanalysisofelasticplateplatestructures 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 6, 页码: 1453
Authors:  Lai Junjiang;  Huang Jianguo;  Shi Zhongci
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Nonconforming rotated Q(1) element on non-tensor product anisotropic meshes 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 10, 页码: 1363-1375
Authors:  Mao Shipeng;  Shi Zhongci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
anisotropic  interpolation error  consistency error  nonconforming rotated Q(1) element  
CASCADIC MULTIGRID FOR FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS 期刊论文
Journal of Computational Mathematics, 2004, 卷号: 22, 期号: 6, 页码: 905
Authors:  Shi Zhongci;  Xu Xuejun;  Man Hongying
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
OPTIMAL MIXED H-P FINITE ELEMENT METHODS FOR STOKES AND NON-NEWTONIAN FLOW 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 1, 页码: 67
Authors:  Shi Zhongci;  Ming Pingbing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cascadicmultigridforparabolicproblemscascadicmultigridforparabolicproblem 期刊论文
journalofcomputationalmathematics, 2000, 卷号: 000, 期号: 005, 页码: 551
Authors:  Xu Xuejun;  Shi Zhongci
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10